# SDR SWAA2021062285759

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 56,318 hours, 33,293 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 4863
- Condition: Faulted
- Location: Flap Position
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH NEITHER LEADING EDGE NOR TRAILING EDGE FLAPS DEPLOYED ON COMMAND. ; / PERFORMED FSEU BITE; FOUND FAULT 27-52260 TE FLAP SNSR RT. TROUBLESHOT PER FIM 27-51 TASK 820; REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OP'S CHECKED GOOD.
